How effective is Nuvigil for Ms (Multiple sclerosis)?
Summary: 9 Nuvigil users have rated its effectiveness for Ms.
Overall ratings: 3.3/5
Long term ratings: 3.7/5
This is a review of how effective Nuvigil (armodafinil) is for Ms and for what kind of people. The study is created by eHealthMe and is updated continuously.
You are not alone: join a mobile support group for people who take Nuvigil for Ms >>>
What is Nuvigil
Nuvigil has active ingredients of armodafinil. It is often used in narcolepsy. (latest outcomes from 4,402 Nuvigil users)
Ms (a nervous system disease that affects your brain and spinal cord. it damages the myelin sheath) can be treated by Tysabri, Copaxone, Avonex, Rebif, Betaseron, Baclofen. (latest reports from 222,609 Ms patients)
On Jan, 29, 2015: 9 people are studied for taking Nuvigil in Ms
Nuvigil effectiveness for Ms (number of people):
|not at all||somewhat||moderate||high||very high |
Gender of people who take Nuvigil for Ms * :
Age of people who take Nuvigil for Ms * :
Who find Nuvigil more effective for Ms?
Gender of people who find Nuvigil more effective * :
Age of people who find Nuvigil more effective * :
* Approximation only. Some reports may have incomplete information.
Find out which drug is more effective in real world to treat:
What do you think? Post a comment.
Want to personalize this study to your gender and age? Start now.
Can you answer these questions (Ask a question):
- Can i take pristiq and nuvigil together?
I have been on Pristiq for several months due to mood and anxiety issues. After many other issues I was dealing with, my GP and endocrinologist and two specialist at Cleveland Clinic order me to have a sleep and nap study. I was diagnosed with chronic acute insomnia and Narcolepsy during the day.
- How do i know if an injection site is infected?
I have MS and take an injection 3 times a week. My stomach area on my left side will occasionally burn or sting days after as if I just did my injection 5 minutes prior. I've been taking the injections since 2007 and this basically started maybe 3 weeks ago. The pain is on and off.
- Can nuvigil (vs adderall) be used simultaneously to help wean off 60mg/day of adderall? (1 answer)
I have been on Adderall 30mg 2x daily for years!! I've had it lowered to 20mg, I've TRIED to go months without it (when not working) however I feel I've built up a tolerance level to the point that it's not as effective as it once was. My personal life has detoured WAY past anything an ADHD medication can possibly help as far as focusing on NEEDED tasks etc. I end up feeling wrapped up in what I'm doing at the moment that my anxiety increases due to all that I haven't been able to accomplish. I take various medications for various reasons, depression, anxiety, bulimia etc., and for the most part the doses have varied based on circumstances and current need at said time of prescription.. MY FAMILY HAS A HISTORY OF HEART DISEASE, And realizing that I'm already on the highest Adderall dosage scares me (and THEN as I think about it, it makes my heart race!). I've also noticed increased muscle spasms as well as extreme and intense pressure on my jaw (TMJ). MY QUESTION IS: does anyone have any experience LOWERING their Adderall dosage AND adding Nuvigil? The research I've done to date gives me impression that it could help balance out the more extreme effects of Adderall (60mg/day) but that the nuvigil would or could potentially help with the EXTREME exhaustion I feel as Adderall wears off. Some days I just crash, some days I sleep fine and others no matter how hard I tryyyy, I just CAN'T fall asleep, therefore making the next day worse! IDEALLY I'D LIKE TO BE MED FREE, right now I need them, but am hoping maybe I can speak with my doctor to lower Adderall and add Nuvigil to help wean me off the amphetamines as well as lower dosage intake. YES, a lot of the anxiety, sleeplessness and depression are related to current circumstances in my life, however, where I am is not where I want to be or where I'm headed.. Life is a journey, and all my meds have become a part of a journey I never thought I'd find myself taking. I don't want life/meds to define me, or create a me I no longer recognize, because scarily enough that seems to be a common pattern. As I overcome each and every daily obstacle, I also don't want to be "hooked" on my meds or needing "more" to wake up/sleep/function.. I'd like to work on finding a solution towards weaning off my meds NOW, and work my way off slowly, primarily the Adderall. I'm hoping by suggesting to my doctor and showing him my research he may agree (IF ITS EVEN A LOGICAL COMBO, CLEARLY IM NOT A DOCTOR) nuvigil could help me. I've already started taking less of my anti depressants, trazadone and xanax without discussing with doc because he is always busy.. My next appt I want to go in fully prepared with a plan and an overall goal to REDUCE my Adderall dose, but overall, I'm clueless!!! I have no idea what other meds other than nuvigil "could" potentially help if at all. I could be entirely wrong, Anyone with any experience using one vs other or both simultaneously, or anyone with constructive input, PLEASE COMMENT/SHARE!!
- Can my sister take phentermine with multiple sclerosis to lose weight
I worry she is taking a pill that will affect the nervous system and may not be good for her body.
- What side effects from nuvigil and cymbalta creating seretonin syndrome? (2 answers)
My dr thinks that all the drugs I'm on are causing sedition syndrome. But I have t seen where a symptom was red flushed skin?
More questions for: Nuvigil, Ms
You may be interested at these reviews (Write a review):
- Tecfidera and psychosis
When our 31 year old daughter with Multiple Sclerosis started the 120 mg of Tecfidera, we noticed that she started becoming chatty-- talking more that usual. After a week on the lower 120 mg, she started on the higher 240 mg dosage. Her chatter increased significantly. By the second day on the higher dosage of Tecfidera, she was becoming completely out of control with excessive talking. She could not stop. We ended the Tecfidera 240 mg after two days and did not go back to the lower dosage. Her ability to sleep was diminishing on the lower dosage. By the time she reached the normal 240 mg, she stopped sleeping altogether. Even with taking 2 Tylenol PM, it didn't phase her. She could not sleep. We informed her neurologist and he prescribed the sleep aid Clonazepam 0.25 mg. Taking two tablets allowed her to sleep 7 hours--- but then she became completely Manic showing all the symptoms of Psychosis. There is no previous Bi-Polar/Manic in her history or in her family's history. Two days off the Tecifidera, she has become argumentative and combative. She is angry and impatient. This behavior is completely opposite of her normal behavior. The has always been one of the sweetest people on the planet. Any suggestions to help her get off this Psychosis episode??
- Ampyra vs kidney stones
Started taking Ampyra Sept 1, 2014.
Had a severe kidney stone in mid-September.
Another two weeks ago.
No family history or them. I also have no history of them.
Drink fresh squeezed lemon daily and lots of water.
Take Ibuprofen when it starts up.
Ampyra is helping with leg strength a tiny bit.
My MS is 40 years old so it is acting like it is old!
- Nuvigil & prilosec caused horrible experience
Both the pharmacy and doctor didn't have this interaction in their system after 4 ER trips I finally looked this interaction up. The problems didn't appear for 3 weeks after I started taking Nuvigil. So I didn't connect the two...it was a horrible experience.
- Dont use copaxone. it caused huge necrosis of my flesh!!
I took injections for 1.5 yrs. No problem. Then received a batch that caused huge indentions in my skin. I am a body builder, very obsessed with how my body and skin looks. Now I have massive (1/2 dollar sized) craters in my thighs and upper arms. I can no longer compete. Copaxone ruined my life. So sad, I was diagnosed with MS, but it's the medication that destroyed me. it's the f**ing treatment
. Be careful. The drug companies don't care. They are just making $$$ off of you.
- Ms relapse - changed to copaxone in april
I've never joined one of these sites but saw this site. I have had MS for 14yrs but changed to Copaxone in April, had a relapse last week and wondered how others were getting on with it. I have a puffy left calf/ankle which can be a side effect of Copaxone - have others had this - can you reduce the swelling?
If I haven't started using this site - my apologies!
More reviews for: Nuvigil, Ms
Comments from related studies:
From this study (10 months ago):
weakness, mild tremor, mild sweating,mild heart racing
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.